Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 45, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 5, 2016, 11:59 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 11:59 AM EDT (15:59 UTC)
- Expired
- Apr 5, 2016, 10:31 PM EDT
- In force
- 11 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
556 WHUS71 KOKX 051559 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1159 AM EDT TUE APR 5 2016 ...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH TONIGHT... ANZ350-353-355-060000- /O.CAN.KOKX.SC.Y.0044.000000T0000Z-160406T1100Z/ /O.NEW.KOKX.SC.Y.0045.160405T1600Z-160406T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1159 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-051700- /O.CAN.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 1159 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. AN OCCASIONAL GUST AROUND 25 KT IS POSSIBLE DURING THE NEXT FEW HOURS...BUT FREQUENT GUSTS AROUND 25 KT ARE NO LONGER EXPECTED TODAY. $$ ANZ330-340-345-051700- /O.CAN.KOKX.SC.Y.0044.000000T0000Z-160405T1800Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1159 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. AN OCCASIONAL GUST AROUND 25 KT IS POSSIBLE DURING THE NEXT FEW HOURS...BUT FREQUENT GUSTS AROUND 25 KT ARE NO LONGER EXPECTED TODAY. . $$
2 follow-up statements
093 WHUS71 KOKX 051908 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 308 PM EDT TUE APR 5 2016 ...ROUGH CONDITIONS ON THE OCEAN THROUGH TONIGHT... ANZ350-353-355-060600- /O.EXT.KOKX.SC.Y.0045.000000T0000Z-160406T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 308 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
537 WHUS71 KOKX 060231 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1031 PM EDT TUE APR 5 2016 ANZ350-353-355-060345- /O.CAN.KOKX.SC.Y.0045.000000T0000Z-160406T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1031 PM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. OCEAN SEAS ARE BELOW 5 FT. WIND GUSTS ARE BELOW 25 KT. CONDITIONS ARE BELOW SMALL CRAFT ADVISORY CRITERIA AND ARE EXPECTED TO FURTHER LOWER THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 10:15 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 5, 10:15 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1015 AM EDT TUE APR 5 2016
.SYNOPSIS...
A COLD CANADIAN HIGH PRESSURE MOVES ACROSS THE AREA THROUGH
TONIGHT. THE HIGH PRESSURE MOVES OFFSHORE LATE WEDNESDAY AS LOW
PRESSURE AND ITS ASSOCIATED COLD FRONT APPROACH FROM THE WEST.
WEAK HIGH PRESSURE WILL BE OVER THE REGION THROUGH FRIDAY NIGHT.
ANOTHER LOW PRESSURE SYSTEM PASSES TO THE SOUTH AND EAST ON
SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SKIES HAVE CLEARED ACROSS THE AREA THIS MORNING AS MUCH DRIER AIR
HAS FILTERED IN FROM THE NORTH. DEW POINTS HAVE FALLEN INTO THE
SINGLE DIGITS AND LOWER TEENS...MARKING AN UNSEASONABLY COOL AIR
MASS FOR THIS TIME OF YEAR. HIGH PRESSURE CURRENTLY LOCATED OVER
THE GREAT LAKES REGION BUILDS INTO THE AREA TODAY. BREEZY
CONDITIONS THIS MORNING...BUT WINDS WILL DIMINISH THIS AFTERNOON
AS THE PRESSURE GRADIENT WEAKENS.
TEMPERATURES AS OF 10 AM ARE STILL BELOW FREEZING. HAVE ALLOWED
THE FREEZE WARNING TO EXPIRE AS TEMPERATURES WILL RISE ABOVE
FREEZING IN THE NEXT HOUR OR SO AND WE HAVE A FULL COMPLIMENT OF
SUNSHINE.
HIGH TEMPERATURES TODAY WILL ONLY REACH THE MIDDLE TO UPPER 30S
WITH A FEW 40 DEGREE READINGS IN THE NEW YORK CITY METRO. THESE
TEMPERATURES ARE ABOUT 15 DEGREES BELOW NORMAL FOR THIS TIME OF
YEAR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
HIGH PRESSURE MOVES OVER THE AREA TUESDAY NIGHT. WINDS WILL
CONTINUE TO DIMINISH AND UNDER CLEAR SKIES...CONDITIONS WILL BE
PRIME FOR RADIATIONAL COOLING. TEMPERATURES SHOULD DROP WELL INTO
THE TEENS IN THE OUTLYING AREAS. THE 12Z ECMWF ENSEMBLE MEAN HAS
KFOK...WHICH IS TYPICALLY THE COLDEST SPOT IN THE CWA UNDER THESE
CONDITIONS...GOING DOWN TO A LOW OF 11...WITH ITS LOWEST MEMBER
BOTTOMING OUT AT 4. DID NOT GO DOWN QUITE AS LOW AS THE ECMWF
MEAN...BUT DID LOWER TEMPERATURES IN THE OUTLYING AREAS BY A
DEGREE OR SO THAN WHAT WAS PREVIOUSLY FORECAST. THE REST OF THE
AREA...OUTSIDE THE METRO REGION...SHOULD DIP DOWN WELL INTO THE
20S. LOWS IN THE METRO AREA SHOULD BE IN THE UPPER 20S TO AROUND
30. THE ONE CAVEAT...AS USUAL...WILL BE ANY CLOUDS THAT FILTER
INTO THE AREA FROM THE APPROACHING COLD FRONT FROM THE WEST. IF
THESE CLOUDS COME IN SOONER THAN FORECAST...THEN THESE LOW
TEMPERATURES WILL NOT BE REALIZED. HOWEVER...THERE IS HIGH
CONFIDENCE IN SUB- FREEZING TEMPERATURES TONIGHT.
THEREFORE...ANOTHER FREEZE WARNING IS IN EFFECT FOR THE SAME AREAS
AS LAST NIGHT.
THE HIGH PUSHES OFF THE EAST COAST LATE TONIGHT INTO WEDNESDAY
MORNING AS A WARM FRONT LIFTS NORTH OF THE REGION. THE RETURN
LIGHT SOUTHERLY FLOW WILL ALLOW FOR SOME WARMER TEMPERATURES THAN
TUESDAY...BUT WITH CLOUDS ON THE INCREASE...TEMPERATURES WILL STILL
WELL BELOW NORMAL FOR THIS TIME OF YEAR. EXPECT HIGHS IN THE LOWER
TO MIDDLE 40S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PATTERN WILL BE PRIMARILY DOMINATED BY A BROAD TROUGH
IN THE EAST AND RIDGING OUT WEST. THIS ANOMALOUS PATTERN WILL BE
ON THE ORDER OF 2-3 STANDARD DEVIATIONS FROM NORMAL AS A CUTOFF
LOW MOVES THROUGH NEW ENGLAND ON SAT. THE OVERALL H5 PATTERN
ACROSS NOAM IS IN GOOD AGREEMENT THROUGH SAT...WITH DIFFERENCES
OCCURRING THEREAFTER.
AT THE SFC...INCREASING SLY FLOW WED NIGHT/THU BETWEEN STRONG
DEPARTING HIGH PRES AND LOW PRES APPROACHING FROM THE GREAT LAKES.
THIS SYSTEMS COLD FRONT WILL APPROACH FROM THE W...CROSSING THE
LOCAL AREA ON THU. THERE IS SOME INDICATION THAT SECONDARY LOW
DEVELOPMENT MAY OCCUR ALONG THE FRONT WITH THIS WAVE PASSING OVER
OR NEARBY. ADDITIONALLY...THE COMBINATION OF CONVERGENCE ALONG
THE FRONT FROM A LONG SLY FETCH ORIGINATING FROM THE SUB-TROPICS AND
A 50-55KT LOW LEVEL JET COULD CAUSE A PERIOD OF MODERATE TO HEAVY
RAIN. THE FRONT CLEARS THE AREA THU NIGHT AS THE AFOREMENTIONED
CUTOFF LOW DROPS DOWN FROM CANADA. THIS IS EXPECTED TO RESULT IN
DIURNAL CU/SHOWERS FRI/SAT BEFORE LIFTING OUT BY SUN. HIGH PRES
THEN BUILDS IN INTO MON AS ANOTHER FRONTAL SYSTEM APPROACHES.
TEMPS WILL START OF NEAR NORMAL LEVELS WED NIGHT THROUGH THU
NIGHT. BELOW NORMAL TEMPS THEN RETURN BEHIND THE COLD FROPA. THE
COLDEST NIGHT LOOKS TO BE SAT NIGHT WITH WIDESPREAD FREEZING
POSSIBLE.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE BUILDS OVER THE TERMINALS TONIGHT...AND MOVES
OFFSHORE WEDNESDAY.
VFR.
N WINDS INTO THIS AFTN. STRONGEST SPEEDS AND MOST FREQUENT GUSTS
14-20Z. THEREAFTER...WINDS DIMINISH AND BECOME LGT AND VRB AFT
02-04Z.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 12Z WED THROUGH SAT...
.WED-WED NIGHT...VFR DURING THE DAY. MVFR OR LOWER POSSIBLE AT NIGHT
WITH RAIN SHOWERS. S WINDS G20-25 KT IN AFT/NIGHT. LLWS POSSIBLE
WED NIGHT.
.THU-FRI...MVFR OR LOWER IN RAIN. LLWS POSSIBLE THU.
.SAT...VFR. NW G20-25KT.
&&
.MARINE...
NO CHANGES TO THE FORECAST OVER THE COASTAL WATERS. MAY HAVE TO
EXTEND THE SCA ON THE WESTERN SOUND AND HARBOR INTO THIS AFTERNOON
AS SOME CONCERN WINDS MAY TAKE A BIT LONGER TO FALL BELOW 25 KT.
THE EASTERN SOUND...AND BAYS OF LONG ISLAND ARE LIKELY TO
CONTINUE TO SEE GUSTS AROUND 25 KT THROUGH THE DAY.
5 FT WAVES OR HIGHER ON THE OCEAN WATERS SHOULD HANG ON THROUGH
TONIGHT...THEREFORE SCA ON THE OCEAN WATERS HAS BEEN EXTENDED IN
TIME THROUGH 7 AM WEDNESDAY.
GALE FORCE WINDS ARE POSSIBLE FOR A PERIOD WED NIGHT DUE TO A TIGHT
PRES GRADIENT AND A DEVELOPING 50-55KT LOW LEVEL JET. THE
ATMOSPHERE LOOKS TO START OUT WELL MIXED OVER THE WATERS DURING
THE EVE...BUT THEN A SFC INVERSION LIKELY DEVELOPS DUE TO STRONG
WARM ADVECTION. OTHERWISE...SCA IS LIKELY ON ALL WATERS INTO THU
NIGHT. SEAS MAY REMAIN AOA SCA LEVELS ON THE OCEAN WATERS THROUGH
THE PERIOD. WIND GUSTS COULD ALSO REACH SCA LEVELS ON SAT.
&&
.HYDROLOGY...
NO PRECIPITATION IS EXPECTED IN THE SHORT TERM. A WIDESPREAD 1 TO
1 1/2 INCHES OF RAINFALL IS FORECAST FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT WITH A COLD FRONT PASSAGE.
.TIDES/COASTAL FLOODING...
THE COMBINATION OF HIGH ASTRONOMICAL TIDES DUE TO A NEW MOON ON
THURSDAY AND STRONG SOUTHERLY WINDS MAY RESULT IN MINOR COASTAL
FLOODING...MAINLY ALONG LOCATIONS BORDERING THE SOUTH SHORE BACK
BAYS OF LONG ISLAND AND WESTERN LONG ISLAND SOUND...DURING THE
THURSDAY AFTN AND EVE HIGH TIDE CYCLES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY
FOR CTZ009>012.
NY...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY
FOR NYZ071>075-078>081-176>179.
NJ...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY
FOR NJZ006-104-106-108.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ330-
340-345.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ335-338.
SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...24/JP
NEAR TERM...JP/DS
SHORT TERM...JP
LONG TERM...24
AVIATION...MET
MARINE...24/JP/DS
HYDROLOGY...24/JPHazardous weather outlook, Apr 5, 10:50 AM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1050 AM EDT TUE APR 5 2016 CTZ005>008-NJZ002-004-103-105-107-NYZ067>070-061500- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN- WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 1050 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-061500- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1050 AM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-061500- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1050 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.